# SDR CA131111019

- Difficulty date: November 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 17,675 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558111
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, FLIGHT COULD NOT SELECT FLAP 1, SLAT 3 SELECTED.  EMERGENCY WAS NOT DECLARED.  REPLACED LT NR 2 FLAP ACTUATOR IAW AMM 27-51-01, PB 401 AS INTENTIFIED BY FC 27512014ACE AND TRIP WIRE.
